JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE) ›› 2014, Vol. 44 ›› Issue (4): 31-38.doi: 10.6040/j.issn.1672-3961.0.2013.309

Previous Articles     Next Articles

Integral sliding mode control for uncertain stochastic singular Markovian jump systems with time-varying delays

XIE Jing1, KAO Yonggui2, GAO Cunchen3, ZHANG Mengqiao2   

  1. 1. College of Information Science and Engineering, Ocean University of China, Qingdao 266100, Shandong, China;
    2. Department of Mathematics, Harbin Institute of Technology, Weihai 264209, Shandong, China;
    3. School of Mathematical Sciences, Ocean University of China, Qingdao 266100, Shandong, China
  • Received:2013-10-30 Revised:2014-05-30 Published:2013-10-30

Abstract: A sliding mode control scheme was proposed for a class of stochastic singular Markovian jump systems with time-varying delays and mismatched uncertain parameters. A switching function without Markovian jump were constructed at first, and a sufficient condition of the stochastically robust asymptotic stability was obtained for the system in terms of linear matrix inequalities(LMIs). Secondly, sliding mode controllers and switching laws are designed by the Lyapunov stability method to make state trajectories of the closed-loop system reach switching surfaces in finite time. Finally, the stable sliding mode dynamics was resulted for the closed-loop system. The proposed scheme was testified to be effective and feasible by a numerical example.

Key words: stochastic singular Markovian jump system, stochastically robust asymptotic stability, time-varying delay, sliding mode controller, uncertain parameter

CLC Number: 

  • TP271
[1] XU S Y, LAM J. Robust control and filtering of singular systems[M]. 1st ed. New York: Springer-Verlag, 2006.
[2] BOUKAS E K. Stochastic switching systems: analysis and design[M]. 1st ed. Berlin: Birkhauser, 2005.
[3] KAO Y G, WANG C H, ZHANG L X. Delay-dependent exponential stability of impulsive Markovian jumping Cohen-Grossberg neural networks with reaction-diffusion and mixed delay[J]. Neural Processing Letters, 2013, 38(3):321-346.
[4] KAO Y G, WANG C H, ZHA F S, et al. Stability in mean of partial variables for stochastic reaction-diffusion systems with Markovian switching[J]. Journal of Franklin Institute, 2014, 351:500-512.
[5] MAO X R, YUAN C G. Stochastic differential equations with Markovian switching[M]. 1st ed. London: Imperial College Press, 2006.
[6] DING Y C, ZHU H, ZHONG S M, et al. Exponential mean-square stability of time-delay singular systems with Markovian switching and nonlinear perturbations[J]. Applied Mathematics and Computation, 2012, 219(4):2350-2359.
[7] MA S P, BOUKAS E K. Guaranteed cost control of uncertain discrete-time singular Markov jump systems with indefinite quadratic cost[J]. International Journal of Robust and Nonlinear Control, 2011, 21(9):1031-1045.
[8] WANG G, ZHANG Q. Robust control of uncertain singular stochastic systems with Markovian switching via proportional-derivative state feedback[J]. IET Control Theory and Applications, 2011, 6(8):1089-1096.
[9] NIU Y G, JIA T G, HUANG H Q. Design of sliding mode control for neutral type systems with time-delay with perturbation in control channels[J]. Optimal Control Applications and Methods, 2012, 33:363-374.
[10] WU L G, WANG C H, GAO H J, et al. Sliding mode H control for a class of uncertain nonlinear state-delayed systems[J]. Journal of Systems Engineering and Electronics, 2006, 17(3):576-585.
[11] CHEN B, NIU Y G, ZOU Y Y. Adaptive sliding mode control for stochastic Markovian jumping systems with actuator degradation[J]. Automatica, 2013, 49(6):1748-1754.
[12] RICHARD P Y, CORMERAIS H, BUISSON J. A generic design methodology for sliding control of switched systems[J]. Nonlinear Analysis, 2006, 65(9):1751-1772.
[13] LIAN J, ZHAO J. Robust control of uncertain switched systems: a sliding mode control design[J]. Auto Automatica Sincia, 2009, 35(7):965-970.
[14] WU L G, SU X J, SHI P. Sliding mode control with bounded H2 gain performance of Markovian jump singular time-delay systems[J]. Automatica, 2010, 48(8):1929-1933.
[15] WU L G, ZHENG W X. Passivity-based sliding mode control of uncertain singular time-delay systems[J]. Automatica, 2009, 45(9):2120-2127.
[16] NIU Y G, DANIEL W C H, LAM J. Robust integral sliding mode control for uncertain stochastic systems with time-varying delay[J]. Automatica, 2005, 41(5):873-880.
[17] 杨冬梅, 张庆灵, 姚波. 广义系统[M]. 1版. 北京: 科学出版社, 2004.
[18] LU R Q, SU H Y, CHU J. Robust controller design for time-varying uncertain linear singular systems with time-delays[J]. International Journal of Systems Science, 2005, 37(8):973-981.
[19] 吴敏, 何勇. 时滞系统鲁棒控制[M]. 1版. 北京: 科学出版社, 2008.
[20] XIE L, SOUZA C E. Robust H control for linear systems with norm bounded time-varying uncertainties[J]. IEEE Transactions on Automatic Control, 1992, 37(8):1188-1191.
[1] WEI Jian-ming, HU Yun-an, SUN Mei-mei. An adaptive interative learning control of the first-order nonlinear delay  system based on generalized tracking error [J]. JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE), 2013, 43(6): 34-41.
[2] KONG Xian-Meng, JU Pei-Jun. New stability criterion for a class of uncertain neutral systems with time-varying delay [J]. JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE), 2009, 39(5): 48-51.
[3] WANG Yan-qing,QIAN Cheng-shan,JIANG Chang-sheng . A delay-dependent robust stability criterion for uncertainneutral systems with time-varying delay [J]. JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE), 2008, 38(1): 116-120 .
Full text



No Suggested Reading articles found!